MAUDE Adverse Event Report: ORTHO DEVELOPMENT ENTRADA; HIP STEM

ORTHO DEVELOPMENT ENTRADA; HIP STEM
Model Number 510-0214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During surgery, an x-ray showed the stem perforating the patient's femur and a crack occurred.The stem was removed, the broaching was redone, and the fracture was wired.The patient's fragile bone quality was referenced as a contributing factor.

Brand Name
ENTRADA
Common Device Name
HIP STEM
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key18832220
Report Number1722511-2024-00004
Device Sequence Number16896288
Product Code MEH
UDI-Device Identifier00822409035991
UDI-Public(01)00822409035991(17)280314(10)A284087
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number510-0214
Device Lot NumberA284087
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale